On alternating and bounded solutions of one class of integral equations on the entire axis with monotonic nonlinearity

Cover Page

Abstract


The paper is devoted to the study of the existence and analysis of the qualitative properties of solutions for one class of integral equations with monotonic nonlinearity on the entire line. The indicated class of equations arises in the kinetic theory of gases. The constructive theorems of the existence of bounded solutions are proved, and certain qualitative properties of the constructed solutions are studied. At the end of the paper, specific applied examples of these equations are given.

About the authors

Khachatur Aghavardovich Khachatryan

Lomonosov Moscow State University; Institute of Mathematics, National Academy of Sciences of Armenia; Yerevan State University

Email: khach82@rambler.ru, Khach82@mail.ru

Doctor of physico-mathematical sciences, Professor

Haykanush Samvelovna Petrosyan

Lomonosov Moscow State University; National Agrarian University of Armenia

Email: Haykuhi25@mail.ru

Candidate of physico-mathematical sciences, Associate professor

References

  1. Коган М. Н., Динамика разреженного газа, Наука, М., 1967, 440 с.
  2. Енгибарян Н. Б., Хачатрян А. Х., "О некоторых интегральных уравнениях типа свертки в кинетической теории", Ж. вычисл. матем. и матем. физ., 38:3 (1998), 466-482
  3. Хачатрян Х. А., "Разрешимость консервативного интегрального уравнения на полуоси", Изв. НАН Армении. Математика, 37:4 (2002), 73-80
  4. Хачатрян Х. А., Сисакян А. А., "О разрешимости одного класса нелинейных интегральных уравнений на всей прямой", Вестн. РАУ. Сер. физ.-мат. науки, 2017, № 2, 25-40
  5. Хачатрян А. Х., Хачатрян Х. А., "Об одном нелинейном интегральном уравнении типа уравнения Гаммерштейна c некомпактным оператором", Матем. сб., 201:4 (2010), 125-136
  6. Хачатрян Х. А., Григорян С. А., "О нетривиальной разрешимости одного нелинейного интегрального уравнения типа Гаммерштейна-Вольтерра", Владикавк. матем. журн., 14:2 (2012), 57-66
  7. Колмогоров А. Н., Фомин В. С., Элементы теории функций и функционального анализа, Наука, М., 1976, 543 с.
  8. Арабаджян Л. Г., Хачатрян А. С., "Об одном классе интегральных уравнений типа свертки", Матем. сб., 198:7 (2007), 45-62

Statistics

Views

Abstract - 15

PDF (Russian) - 3

Cited-By


Article Metrics

Metrics Loading ...

PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

Copyright (c) 2021 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies